# SDR DL72S011034

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 62,160 hours, 41,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Part serial: 2991
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSY.
